Series of iterated quantum stochastic integrals
Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 157-170.
@article{SPS_2000__34__157_0,
     author = {Attal, St\'ephane and Hudson, Robin L.},
     title = {Series of iterated quantum stochastic integrals},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {157--170},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {01500588},
     mrnumber = {1768062},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__157_0/}
}
TY  - JOUR
AU  - Attal, Stéphane
AU  - Hudson, Robin L.
TI  - Series of iterated quantum stochastic integrals
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 157
EP  - 170
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__157_0/
UR  - https://zbmath.org/?q=an%3A01500588
UR  - https://www.ams.org/mathscinet-getitem?mr=1768062
LA  - en
ID  - SPS_2000__34__157_0
ER  - 
Attal, Stéphane; Hudson, Robin L. Series of iterated quantum stochastic integrals. Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 157-170. http://www.numdam.org/item/SPS_2000__34__157_0/

[At1] Attal S. : "Non-commutative chaotic expansion of Hilbert-Schmidt operators on Fock space", Comm. Math. Phys. 175, (1996), p. 43-62. | MR 1370086 | Zbl 0843.46046

[At2] Attal S. : "Semimartingales non commutatives et applications aux endomorphismes browniens", Thèse de Doctorat, Univ. L. Pasteur, Strasbourg (1993). | MR 1309245

[At3] Attal S. : "Problèmes d'unicité dans les représentations d'opérateurs sur l'espace de Fock", Séminaire de probabilités XXVI, Springer Verlag L.N.M. 1526 (1992), p. 619-632. | Numdam | MR 1232025 | Zbl 0764.60062

[B-L] Belavkin V.P. & Lindsay J.M. : "The kernel of a Fock space operator II", Quantum Prob. & Rel. Topics IX, World Scientific p. 87-94.

[CEH] Cohen P.B., Eyre T.W.M. & Hudson R.L. : "Higher order Ito product formula, and generators of evolutions and flows", Int. Journ. Theor. Phys., 34 (1995), p. 1481-1486. | Zbl 0850.81035

[Der] Dermoune A. : "Formule de composition pour une classe d'opérateurs", Séminaire de probabilités XXIV, Springer Verlag L.N.M. 1426 (1990), p 397-401. | Numdam | MR 1071556 | Zbl 0711.60059

[HP1] Hudson R.L. & Parthasarathy K.R. : "Quantum Itô's formula and stochastic evolutions", Comm. Math. Phys; 93 (1984), p 301-323. | Zbl 0546.60058

[HP2] Hudson R.L. & Parthasarathy K.R. : "The Casimir chaos map for U(N)", Tatra Mountains Mathematicals Proceedings 3 (1993), p 81-88. | Zbl 0798.60068

[L-P] Lindsay J.M. & Parthasarathy K.R. : "Cohomology of power sets with applications in quantum probability", Comm. in Math. Phys. 124 (1989), p. 337-364. | Zbl 0678.60041

[Maa] Maassen H. : "Quantum Markov processes on Fock space described by integral kernels", Quantum Prob. & Appl. II, Springer Verlag L.N.M. 1136 1985, p 361-374.

[Me1] Meyer P.A.: "Quantum probability for probabilists", second edition, Springer Verlag L.N.M. 1538, (1995). | MR 1222649 | Zbl 0877.60079

[Me2] Meyer P.A. : "Eléments de probabilités quantiques", Séminaire de Probabilités XX, Springer Verlag L.N.M. 1204 (1986), p 186-312. | Numdam | MR 942022 | Zbl 0604.60001

[Par] Parthasarathy K.R. : "An introduction to quantum stochastic calculus", Monographs in Mathematics, Birkhäuser, 1992. | MR 1164866 | Zbl 0751.60046